MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100% SILTMP SNP

MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100% SILTMP SNP
Catalog Number URO175816T
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 07/12/2023 "a nurse took a sample with a syringe from the sampling port and the blue piece in the middle fell of when the syringe was pulled".Per the facility "the catheter needed to be replaced because it opened up the catheter port".Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 07/12/2023 "a nurse took a sample with a syringe from the sampling port and the blue piece in the middle fell of when the syringe was pulled".

Common Device Name
1LYRTR 16FR10ML100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17470789
Report Number1417592-2023-00329
Device Sequence Number17981290
Product Code OHR
UDI-Device Identifier10193489988505
UDI-Public10193489988505
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown